Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Stability of the embeddability under perturbations of the CR structure for compact CR manifolds


Author: Christine Laurent-Thiébaut
Journal: Trans. Amer. Math. Soc. 367 (2015), 943-958
MSC (2010): Primary 32V30, 32V05, 32V20
DOI: https://doi.org/10.1090/S0002-9947-2014-06045-5
Published electronically: June 19, 2014
MathSciNet review: 3280033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the stability of the embeddability of compact $ 2$-concave CR manifolds in complex manifolds under small horizontal perturbations of the CR structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32V30, 32V05, 32V20

Retrieve articles in all journals with MSC (2010): 32V30, 32V05, 32V20


Additional Information

Christine Laurent-Thiébaut
Affiliation: UJF-Grenoble 1, Institut Fourier, Grenoble, F-38041, France — and — CNRS UMR 5582, Institut Fourier, Saint-Martin d’Hères, F-38402, France

DOI: https://doi.org/10.1090/S0002-9947-2014-06045-5
Keywords: CR structures, embeddings, homotopy formula
Received by editor(s): October 17, 2012
Published electronically: June 19, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.